Article: North American collembolous insects of the subfamily Onychiurinae
Add this to your Mendeley library Report an error

Title

North American collembolous insects of the subfamily Onychiurinae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

53

Series / Issue

Issue: 2222

Pages

637--659

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.53-2222.637

Title

North American collembolous insects of the subfamily Onychiurinae

By

Folsom, Justus W

Genre

Article

Date of Publication

1917

Original Publication

Proceedings of the United States National Museum.

Volume

53

Series / Issue

Issue: 2222

Pages

637--659

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.53-2222.637

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79499
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>North American collembolous insects of the subfamily Onychiurinae</title>
</titleInfo>
<name>
<namePart>Folsom, Justus W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">53</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>53</number>
</detail>
<extent unit="pages">
<start>637</start>
<end>659</end>
</extent>
<date>1917</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/9064</identifier>
<identifier type="doi">10.5479/si.00963801.53-2222.637</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart9064,
title = {North American collembolous insects of the subfamily Onychiurinae},
journal = {Proceedings of the United States National Museum.},
volume = {53},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/9064},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Folsom, Justus W},
year = {1917},
pages = {637--659},
}

Download RIS citation

TY - JOUR
TI - North American collembolous insects of the subfamily Onychiurinae
T2 - Proceedings of the United States National Museum.
VL - 53
IS - 2222
UR - https://www.biodiversitylibrary.org/part/9064
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1917
SP - 637
EP - 659
DO - 10.5479/si.00963801.53-2222.637
SN - 0096-3801
AU - Folsom, Justus W
ER -